Previous |  Up |  Next

Article

References:
[1] W. Allegretto: On positive $L^\infty $ solutions of a class of elliptic systems. Math. Z. 191 (1986), 479–484. DOI 10.1007/BF01162722 | MR 0824448
[2] W. Allegretto and Y.X. Huang: Existence of positive global solutions of mixed sublinear-superlinear problems. Can. J. Math. 40 (1988), 1222–1242. DOI 10.4153/CJM-1988-052-4 | MR 0973518
[3] M.-F. Bidaut-Veron: Local and global behavior of solutions of quasilinear equations of Emden-Fowler type. Arch. Rat. Mech. Anal. 107 (1989), 293–324. DOI 10.1007/BF00251552 | MR 1004713
[4] R. Dalmasso: Solutions positives globales d’équations elliptiques semi-linéaires singulières. Bull. Sc. Math. Ser. 2, 112 (1988), 65–76. MR 0942799 | Zbl 0647.35028
[5] A.L. Edelson: Entire solutions of singular elliptic equations. J. Math. Anal. Appl. 139 (1989), 523–532. DOI 10.1016/0022-247X(89)90126-1 | MR 0996976 | Zbl 0679.35003
[6] A. Friedman and L. Veron: Singular solutions of some quasilinear elliptic equations. Arch. Rat. Mech. Anal. 96 (1986), 259–287. DOI 10.1007/BF00251804 | MR 0855755
[7] Y. Furusho: On decaying entire positive solutions of semilinear elliptic equations. Japan. J. Math. 14 (1988), 97–118. MR 0945620 | Zbl 0676.35028
[8] D. Gilbarg and N.S. Trudinger: Elliptic Partial Differential Equations of Second Order, 2nd edition. Springer-Verlag, N.Y., 1983.. MR 0737190
[9] M. Guedda and L. Veron: Local and global properties of solutions of quasilinear elliptic equations. J. Diff. Equa. 76 (1988), 159–189. DOI 10.1016/0022-0396(88)90068-X | MR 0964617
[10] N. Kawano, J. Satsuma and S. Yotsutani: Existence of positive entire solutions of an Emden-type elliptic equation. Funkcialaj Ekvacioj 31 (1988), 121–145. MR 0951770
[11] T. Kura: The weak supersolution-subsolution method for second order quasilinear elliptic equations. Hiroshima Math. J. 19 (1989), 1–36. MR 1009660 | Zbl 0735.35056
[12] T. Kusano and C.A. Swanson: Entire positive solutions of singular semilinear elliptic equations. Japan. J. Math. 11 (1985), 145–155. MR 0877461
[13] T. Kusano and C.A. Swanson: Decaying entire positive solutions of quasilinear elliptic equations. Mh. Math. 101 (1986), 39–51. DOI 10.1007/BF01326845 | MR 0830609
[14] T. Kusano and C.A. Swanson: Radial entire solutions of a class of quasilinear elliptic equations. J. Diff. Eq. 83 (1990), 379–399. DOI 10.1016/0022-0396(90)90064-V | MR 1033194
[15] T. Kusano and W.F. Trench: Global existence of solutions of mixed sublinear-superlinear differential equations. Hiroshima Math. J. 16 (1986), 597–606. MR 0867582
[16] Y. Li and W.M. Ni: On conformal scalar curvature equations in $R^n$. Duke Math. J. 57 (1988), 895–924. DOI 10.1215/S0012-7094-88-05740-7 | MR 0975127
[17] W.M. Ni: Some aspects of semilinear elliptic equations in $R^n$. Nonlinear Diffusion Equations and Their Equalibrium States, Vol. 2 W.M. Ni, L.A. Peletier and J. Serrin (eds.), 1988, pp. 171–205. MR 0956087
[18] W.M. Ni and J. Serrin: Nonexistence theorems for singular solutions of quasilinear partial differential equations. Comm. Pure Appl. Math. 38 (1986), 379–399. DOI 10.1002/cpa.3160390306 | MR 0829846
[19] J. Serrin: Local behavior of solutions of quasilinear equations. Acta Math. 111 (1964), 247–302. DOI 10.1007/BF02391014 | MR 0170096
[20] P. Tolksdorf: On the Dirichlet problem for quasilinear equations in domains with conical boundary points. Comm. P.D.E. 8 (1983), 773–817. DOI 10.1080/03605308308820285 | MR 0700735 | Zbl 0515.35024
Partner of
EuDML logo